MathSciNet Relay Station
MathSciNet bibliographic data
MR2769065 11A25 (11B85 11N64)
Coons, Michael (Non)automaticity of number theoretic functions. J. Théor. Nombres Bordeaux 22 (2010), no. 2, 339–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement